# SDR 98UAL900263

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDED SFO UNDER AMBER ALERT DUE TO OVERHEAT LIGHT AND SMOKE INDICATION IN FORWARD EQUIPMENT BAY.  *S/D*  AIRCRAFT EXPERIENCED A SMOKE INDICATION.  MAINTENANCE REPLACED BOTH EQUIPMENT COOLING SMOKE DETECTORS.  REPLACED RELAY K10506 ALTERNATE MODE RELAY.
